# SDR AU990704

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 32448343
- Condition: Faulty
- Location: Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

(AUS) FUEL CONTROL UNIT SUSPECT FAULTY.
